Journal of Optimization Theory and Applications

, Volume 26, Issue 1, pp 117–129

Generalized geometric programming applied to problems of optimal control: I. Theory

  • T. R. Jefferson
  • C. H. Scott
Contributed Papers
  • 55 Downloads

Abstract

The interest in convexity in optimal control and the calculus of variations has gone through a revival in the past decade. In this paper, we extend the theory of generalized geometric programming to infinite dimensions in order to derive a dual problem for the convex optimal control problem. This approach transfers explicit constraints in the primal problem to the dual objective functional.

Key Words

Generalized geometric programming control theory convex analysis duality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • T. R. Jefferson
    • 1
  • C. H. Scott
    • 1
  1. 1.School of Mechanical and Industrial EngineeringUniversity of New South WalesKensingtonNew South WalesAustralia

Personalised recommendations